# SDR 95ZZZZ260

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1020
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fs 953-965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, MID ELECTRICAL SERVICE CENTER RT SIDE BELOW FLOOR STRINGER 31 STA 953 TO 965 HAS CORROSION.  REMOVED DAMAGE, TREATED, FABRICATED AND INSTALLED REPAIR PER DRAWING NR RCHL15330-5503.
